Home > Published Issues > 2020 > Volume 9, No. 6, June 2020 >

Parametric Space for Elastic Waves in Porous Media with Complex Rheology

Adham A. Ali 1 and Dmitry V. Strunin 2
1. Department of Mathematics, Kirkuk University, Kirkuk, Iraq
2. School of Sciences, University of Southern Queensland, Toowoomba, Australia

Abstract—We evaluate the influence of mechanical parameters on the decay rate of elastic waves in fluid-saturated media with bubbles. The parameters describe the complex rheological scheme adopted as a model of the grainy porous medium. Areas of validity of the model in the space of mechanical parameters are determined. 

Index Terms—elastic waves, rheology, decay rate, parameters

Cite: Adham A. Ali and Dmitry V. Strunin, "Parametric Space for Elastic Waves in Porous Media with Complex Rheology," International Journal of Mechanical Engineering and Robotics Research, Vol. 9, No. 6, pp. 825-829, June 2020. DOI: 10.18178/ijmerr.9.6.825-829

Copyright © 2020 by the authors. This is an open access article distributed under the Creative Commons Attribution License (CC BY-NC-ND 4.0), which permits use, distribution and reproduction in any medium, provided that the article is properly cited, the use is non-commercial and no modifications or adaptations are made.